Some Hermite-Hadamard type inequalities for operator convex functions and positive maps

S. S. Dragomir 1
  • 1 Mathematics, College of Engineering & Science, Victoria University, School of Computer Science & Applied Mathematics, University of the Witwatersrand, MC 8001, Melbourne City, Australia

Abstract

In this paper we establish some inequalities of Hermite-Hadamard type for operator convex functions and positive maps. Applications for power function and logarithm are also provided.

Falls das inline PDF nicht korrekt dargestellt ist, können Sie das PDF hier herunterladen.

  • [1] V. Bacak and R. Türkmen, Refinements of Hermite-Hadamard type inequalities for operator convex functions. J. Inequal. Appl. 2013, 2013:262, 10 pp.

  • [2] B. Li, Refinements of Hermite-Hadamard’s type inequalities for operator convex functions. Int. J. Contemp. Math. Sci. 8 2013, no. 9-12, 463–467.

  • [3] M. D. Choi, Positive linear maps on C*-algebras. Canad. J. Math. 24 1972, 520–529.

  • [4] S. S. Dragomir, Hermite–Hadamard’s type inequalities for operator convex functions, Applied Mathematics and Computation, 218 2011, Issue 3, pp. 766–772.

  • [5] S. S. Dragomir, Operator Inequalities of the Jensen, Čebyšev and Grüss Type. Springer Briefs inMathematics. Springer, New York, 2012. xii+121 pp. ISBN: 978-1-4614-1520-6.

  • [6] S. S. Dragomir, Some inequalities of Hermite-Hadamard type for convex functions of commuting selfadjoint operators in Hilbert spaces. Boll. Unione Mat. Ital. (9) 6 2013, no. 3, 491–511.

  • [7] S. S. Dragomir, Some inequalities of Jensen type for operator convex functions in Hilbert spaces, Advances in Inequalities and Applications, Vol 2, No 1 (2013), 105-123. [Online http://scik.org/index.php/aia/article/view/904] Preprint RGMIA Res. Rep. Coll. 15 (2012), Art. 40, [Online http://rgmia.org/papers/v15/v15a40.pdf].

  • [8] A. G. Ghazanfari, The Hermite-Hadamard type inequalities for operator s-convex functions. J. Adv. Res. Pure Math. 6 2014, no. 3, 52–61

  • [9] A. G. Ghazanfari and A. Barani, Some Hermite-Hadamard type inequalities for the product of two operator preinvex functions. Banach J. Math. Anal. 9 2015, no. 2, 9–20.

  • [10] M. S. Moslehian, Matrix Hermite–Hadamard type inequalities, Houston J. Math 39 2013 no 1, 178-189.

  • [11] P. Skoufranis, Completely Positive Maps, [Online http://www.math.tamu.edu/~pskoufra/OANotes-CompletelyPositiveMaps.pdf].

  • [12] J. Pečarić, T. Furuta, J. Mićić Hot and Y. Seo,Mond-Pečarić Method in Operator Inequalities. Inequalities for Bounded Selfadjoint Operators on a Hilbert Space, Element, Zagreb, 2005.

  • [13] S.-H. Wang and X.-M. Liu, Hermite-Hadamard type inequalities for operator s-preinvex functions. J. Nonlinear Sci. Appl. 8 2015, no. 6, 1070–1081.

OPEN ACCESS

Zeitschrift + Hefte

Special Matrices is a peer-reviewed, open access electronic journal that publishes original articles of wide significance and originality in all areas of research involving structured matrices present in various branches of pure and applied mathematics and their noteworthy applications in physics, engineering, and other sciences.

Suche